MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404281
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) could not be used normally as it could not be pressed, resulting in the inability of the penis to achieve an erection.A surgical procedure was performed to remove and replace the ipp.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, the cylinders and pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were microscopically inspected and tested for leaks.Microscope examination revealed that both cylinders had a hole in the proximal end of the cylinder from sharp instrument.Both cylinders had wear at fold in the proximal end and middle of the cylinder.Both cylinders had a leak from sharp instrument in the proximal end of the cylinder.The pump was microscopically inspected, leak and functionally tested.Microscope examination revealed that the spring was found to be misaligned in the pump.No leaks were found in the pump.The pump passed the functional test.The reservoir was microscopically inspected and tested for leaks.The reservoir passed the visual inspection.No damage or abnormalities were found.No leaks were found in the reservoir.Based on the information available and analysis results, the sharp instrument damage is considered a secondary failure, so the allegation of inflation issue and mechanical issue are unable to be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23012199
Report Number2124215-2025-63165
Device Sequence Number9665191
Product Code JCW
UDI-Device Identifier00878953003849
UDI-Public(01)00878953003849(17)300219(10)1100679048
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404281
Device Catalogue Number72404281
Device Lot Number1100679048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720182-01 / LOT: 1100635515; RESERVOIR: UPN: 720182-01 / LOT: 1100635515
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight89 KG